# SDR UALA2013061804225

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 38,075 hours, 16,663 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 7, 8, 10 AND ROWS 27 AND 28 FOUND INOP, DURING SERVICE CHECK. DURING TROUBLESHOOTING, FOUND CONNECTORS, CONNECTOR PLUGS UNDER THE SEATS AND SIDE WALLS LOOSE.  SAME FIXED AMM.  OPS CK GOOD.
